# SDR TSAA0333019

- Difficulty date: January 31, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1000679
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED FORWARD PASSENGER CABIN EMERGENCY EXIT LIGHT BATTERY PACK DUE TO LOW VOLTAGE.  AIRCRAFT RETURNED TO SERVICE. (M)
